# SDR 045461

- Difficulty date: November 27, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N15YV
- Make and model: Beech 1900D
- Aircraft serial: UE15
- Aircraft time: 20,045 hours, 36,122 cycles
- Engine: Pwa PT6*
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, THE LANDING GEAR FAILED TO RETRACT. THERE WAS ONE ADDITIONAL ATTEMPT TO CYCLE THE GEAR.  IT STILL WOULD NOT RETRACT. THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED A WIRE IN THE LEFT NACELLE GROUND POINT. NO PARTS WERE USED.
